# SDR TSAA9733326

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23443
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 201 - HNL-LIH - LANDING GEAR LEVER WOULD NOT MOVE TO THE UP POSITION AFTER TAKEOFF.  COMPLIED WITH QRH, NO HORN AFTER FLAPS RETRACTED PROBLEM WITH LEVER LACKING SOLENOID.  JACKED AIRCRAFT, NOTED SAFETY SOLENOID ENGAGED ON LANDING LEVER.  PERFORMED AIR SAFETY SENSOR ADJ/TEST IAW MM 32-09-200.  AIRCRAFT RETURNED TO SERVICE.  (M)
